UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
High Order Well-Balanced Weighted Compact Nonlinear Schemes for the Gas Dynamic Equations under Gravitational Fields Journal article
East Asian Journal on Applied Mathematics, 2017,Volume: 7,Issue: 4,Page: 697-713
Authors:  Gao,Zhen;  Hu,Guanghui
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
Euler equations  gravitational fields  source term  steady state solution  weighted compact nonlinear Scheme